MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE PUSH; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE PUSH; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7136
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Used (b)(6) 2019 as event date since the correct date was not provided.
 
Event or Problem Description
It was reported that shaft break occured.The target lesion was located in the coronary artery.A 1.20mm x 8mm emerge push balloon catheter was advanced for dilatation.However, while the balloon was loading onto the wire the shaft broke.The procedure was completed with a different device.No patient serious injury nor complications were reported.

Brand Name
EMERGE PUSH
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8469717
Report Number2134265-2019-03176
Device Sequence Number16409561
Product Code LOX
UDI-Device Identifier08714729806042
UDI-Public08714729806042
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K130391
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2020
Device Model Number7136
Device Catalogue Number7136
Device Lot Number0021920110
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2019
Initial Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1